# SDR USAA2013032900023

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 41,581 hours, 15,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 14C EMERGENCY LIGHT LENS MISSING.  REPLACED EMERGENCY LIGHT LENS AT SEAT 14C.
